# SDR HNAA2021020100033

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 47,726 hours, 43,873 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  644     36-11  2139201  31JAN21  ALB  CLOSE.  DURING CLIMB IN ICING CONDITIONS, EICAS DISPLAYED BL, EED 1 LOW TEMP MULTIPLE TIMES WITH N1 AT 85%
FACT  31JAN21  07:08  ALB.  R+R BLEED 1 PUSH BUTTON REF. EMB 145 AMM 20-13-04. OPS CHECK GOOD.
